# SDR UALA2011070103271

- Difficulty date: June 28, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N504UA
- Make and model: Boeing 757222
- Aircraft serial: 24625
- Aircraft time: 70,203 hours, 26,690 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LT OVERWING FLOOR EMERGENCY LIGHTING MISSING ORANGE OVERLAY.   INSTALLED ORANGE OVERLAY IN EMERGENCY LIGHTING ON FWD LT FLOOR IAW B757 AMM.
